Taiwanese Journal of Mathematics

LITTLEWOOD-PALEY CHARACTERIZATIONS OF ANISOTROPIC HARDY SPACES OF MUSIELAK-ORLICZ TYPE

Baode Li, Xingya Fan, and Dachun Yang

Full-text: Open access

Abstract

Let $\varphi : \mathbb{R}^n\times [0,\,\infty)\to[0,\infty)$ be a Musielak-Orlicz function and $A$ an expansive dilation. Let $H^\varphi_A({\mathbb {R}}^n)$ be the anisotropic Hardy space of Musielak-Orlicz type defined via the grand maximal function. Its atomic characterization and some other maximal function characterizations of $H^\varphi_A({\mathbb {R}^n})$, in terms of the radial, the non-tangential and the tangential maximal functions, are known. In this article, the authors further obtain their characterizations in terms of the Lusin-area function, the $g$-function or the $g^\ast_\lambda$-function via first establishing an anisotropic Peetre's inequality of Musielak-Orlicz type. Moreover, the range of $\lambda$ in the $g^\ast_\lambda$-function characterization of $H^\varphi_A({\mathbb {R}}^n)$ coincides with the known best conclusions in the case when $H^\varphi_A({\mathbb {R}}^n)$ is the classical Hardy space $H^p({\mathbb{R}}^n)$ or the anisotropic Hardy space $H^p_A({\mathbb {R}}^n)$ or their weighted variants, where $p\in(0,\,1]$.

Article information

Source
Taiwanese J. Math., Volume 19, Number 1 (2015), 279-314.

Dates
First available in Project Euclid: 4 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1499133630

Digital Object Identifier
doi:10.11650/tjm.19.2015.4692

Mathematical Reviews number (MathSciNet)
MR3313417

Zentralblatt MATH identifier
1357.42024

Subjects
Primary: 42B25: Maximal functions, Littlewood-Paley theory
Secondary: 42B30: $H^p$-spaces 42B35: Function spaces arising in harmonic analysis 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)

Keywords
Littlewood-Paley function anisotropic expansive dilation Muckenhoupt weight Musielak-Orlicz function Hardy space

Citation

Li, Baode; Fan, Xingya; Yang, Dachun. LITTLEWOOD-PALEY CHARACTERIZATIONS OF ANISOTROPIC HARDY SPACES OF MUSIELAK-ORLICZ TYPE. Taiwanese J. Math. 19 (2015), no. 1, 279--314. doi:10.11650/tjm.19.2015.4692. https://projecteuclid.org/euclid.twjm/1499133630


Export citation

References

  • N. Aguilera and C. Segovia, Weighted norm inequalities relating the $g^*_\lz$ and the area functions, Studia Math., 61 (1977), 293-303.
  • K. Astala, T. Iwaniec, P. Koskela and G. Martin, Mappings of BMO-bounded distortion, Math. Ann., 317 (2000), 703-726.
  • Z. Birnbaum and W. Orlicz, Über die verallgemeinerung des begriffes der zueinander konjugierten potenzen, Studia Math., 3 (1931), 1-67.
  • M. Bownik, Anisotropic Hardy spaces and wavelets, Mem. Amer. Math. Soc., 164 (2003), no. 781, vi+122 pp.
  • M. Bownik, Boundedness of operators on Hardy spaces via atomic decompositions, Proc. Amer. Math. Soc., 133 (2005), 3535-3542.
  • M. Bownik, Anisotropic Triebel-Lizorkin spaces with doubling measures, J. Geom. Anal., 17 (2007), 387-424.
  • M. Bownik and K.-P. Ho, Atomic and molecular decompositions of anisotropic Triebel-Lizorkin spaces, Trans. Amer. Math. Soc., 358 (2006), 1469-1510.
  • M. Bownik, B. Li, D. Yang and Y. Zhou, Weighted anisotropic Hardy spaces and their applications in boundedness of sublinear operators, Indiana Univ. Math. J., 57 (2008), 3065-3100.
  • M. Bownik, B. Li, D. Yang and Y. Zhou, Weighted anisotropic product Hardy spaces and boundedness of sublinear operators, Math. Nachr., 283 (2010), 392-442.
  • H. Q. Bui, Weighted Hardy spaces, Math. Nachr., 103 (1981), 45-62.
  • M. Christ, A $T(b)$ theorem with remarks on analytic capacity and the Cauchy integral, Colloq. Math., 60/61 (1990), 601-628.
  • D.-C. Chang, D. Yang and S. Yang, Real-variable theory of Orlicz-type function spaces associated with operators – a survey, Submitted, 2013.
  • S.-Y. A. Chang and R. Fefferman, A continuous version of duality of $H^1$ with BMO on the bidisc, Ann. of Math. (2), 112 (1980), 179-201.
  • R. R. Coifman and G. Weiss, Analyse Harmonique Non-commutative sur Certains Espaces Homogènes, Lecture Notes in Math., 242, Springer, Berlin, 1971.
  • L. Diening, Maximal function on Musielak-Orlicz spaces and generalized Lebesgue spaces, Bull. Sci. Math., 129 (2005), 657-700.
  • C. Fefferman and E. M. Stein, $H^p$ spaces of several variables, Acta Math., 129 (1972), 137-193.
  • G. B. Folland and E. M. Stein, Hardy Spaces on Homogeneous Groups, Mathematical Notes, 28, Princeton University Press, Princeton, N. J.; University of Tokyo Press, Tokyo, 1982, xii+285 pp.
  • M. Frazier, B. Jawerth and G. Weiss, Littlewood-Paley Theory and the Study of Function Spaces, CBMS Regional Conference Series in Mathematics, 79, Published for the Conference Board of the Mathematical Sciences, Washington, DC; by the American Mathematical Society, Providence, RI, 1991.
  • J. Garc\ptmrsía-Cuerva, Weighted $H^p$ spaces, Dissertationes Math. $($Rozprawy Mat.$)$, 162 (1979), 1-63.
  • J. García-Cuerva and J. M. Martell, Wavelet characterization of weighted spaces, J. Geom. Anal., 11 (2001), 241-264.
  • J. García-Cuerva and J. L. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North-Holland, Amsterdam, 1985.
  • L. Grafakos, Classical Fourier Analysis, Second edition, Graduate Texts in Mathematics, 249, Springer, New York, 2008.
  • L. Grafakos, Modern Fourier Analysis, Second edition, Graduate Texts in Mathematics, 250, Springer, New York, 2009.
  • S. Hou, D. Yang and S. Yang, Lusin area function and molecular characterizations of Musielak-Orlicz Hardy spaces and their applications, Commun. Contemp. Math., 15(6) (2013), 1350029, 37 pp.
  • T. Iwaniec and J. Onninen, $\mathcal{H}^1$-estimates of Jacobians by subdeterminants, Math. Ann., 324 (2002), 341-358.
  • S. Janson, On functions with conditions on the mean oscillation, Ark. Mat., 14 (1976), 189-196.
  • S. Janson, Generalizations of Lipschitz spaces and an application to Hardy spaces and bounded mean oscillation, Duke Math. J., 47 (1980), 959-982.
  • R. Jiang and D. Yang, New Orlicz-Hardy spaces associated with divergence form elliptic operators, J. Funct. Anal., 258 (2010), 1167-1224.
  • T. Kilpeläinen, P. Koskela and H. Masaoka, Harmonic Hardy-Orlicz spaces, Ann. Acad. Sci. Fenn. Math., 38 (2013), 309-325.
  • L. D. Ky, New Hardy spaces of Musielak-Orlicz type and boundedness of sublinear operators, Integral Equations Operator Theory, 78 (2014), 115-150.
  • L. D. Ky, Bilinear decompositions and commutators of singular integral operators, Trans. Amer. Math. Soc., 365 (2013), 2931-2958.
  • L. D. Ky, Bilinear decompositions for the product space $H^1_L\times BMO_L$, Math. Nachr., (2013), DOI: 10.1002/mana201200101 (to appear) or arXiv: 1204.3041.
  • B. Li, D. Yang and W. Yuan, Anisotropic Hardy spaces of Musielak-Orlicz type with applications to boundedness of sublinear operators, The Scientific World Journal, Vol. 2014, Article ID 306214, 19 pages, 2014. doi: 10.1155/2014/306214.
  • Y. Liang, J. Huang and D. Yang, New real-variable characterizations of Musielak-Orlicz Hardy spaces, J. Math. Anal. Appl., 395 (2012), 413-428.
  • Y. Liang and D. Yang, Musielak-Orlicz Campanato spaces and applications, J. Math. Anal. Appl., 406 (2013), 307-322.
  • S. Mart\ptmrs ínez and N. Wolanski, A minimum problem with free boundary in Orlicz spaces, Adv. Math., 218 (2008), 1914-1971.
  • B. Muckenhoupt and R. Wheeden, On the dual of weighted $H^1$ of the half-space, Studia Math., 63 (1978), 57-79.
  • J. Musielak, Orlicz Spaces and Modular Spaces, Lecture Notes in Math., 1034, Springer-Verlag, Berlin, 1983.
  • E. Nakai and Y. Sawano, Orlicz-Hardy spaces and their duals, Sci. China Math., 57 (2014), 903-962.
  • W. Orlicz, Über eine gewisse Klasse von Räumen vom Typus B, Bull. Int. Acad. Pol. Ser. A, 8 (1932), 207-220.
  • E. M. Stein and G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton Mathematical Series, No. 32, Princeton University Press, Princeton, N. J., 1971.
  • J.-O. Strömberg, Bounded mean oscillation with Orlicz norms and duality of Hardy spaces, Indiana Univ. Math. J., 28 (1979), 511-544.
  • J.-O. Strömberg and A. Torchinsky, Weighted Hardy Spaces, Lecture Notes in Mathematics, 1381, Springer-Verlag, Berlin/New York, 1989.
  • H. Triebel, Theory of Function Spaces, Birkhäuser, Basel, 1983.